Volume 19,Issue 2,1999 Table of Contents

   
Other Issues:  
  

Contents

Minimal Surfaces in S6 with Constant K?hler Angles and Constant Curvature
  Li Xingxiao
  1999,19(2):317-324 [Abstract(1046)]  [View PDF]
  
Weak Hopf Algebras and Regular Monoids
  Li Fang
  1999,19(2):325-331 [Abstract(1498)]  [View PDF]
  
Weak Global Dimension and Endomorphisms of Modules
  Feng Lianggui
  1999,19(2):332-336 [Abstract(1092)]  [View PDF]
  
Duality for Modules of Finite Length
  Chuai Jianjun
  1999,19(2):337-340 [Abstract(1187)]  [View PDF]
  
On a Class of Subspace Lattices
  Wang Yi
  1999,19(2):341-348 [Abstract(1075)]  [View PDF]
  
The Twisted Atiyah Singer Operators (II)
  Zhou Jianwei
  1999,19(2):349-354 [Abstract(1184)]  [View PDF]
  
On the Reverse Order Law (AB)D=BDAD
  Tian Hongjiong
  1999,19(2):355-358 [Abstract(1246)]  [View PDF]
  
A Note on Constrained Qualification for Bilevel Programming
  Yang Qingzhi
  1999,19(2):359-366 [Abstract(1170)]  [View PDF]
  
Some Structures of Irreducible Polynomials over a Unique Factorization Domain R
  Wang Rui
  1999,19(2):367-373 [Abstract(1073)]  [View PDF]
  
Periodic Solution of Nonautonomous System with Continuous Time Delays
  Gui Zhanji and Chen Lansun
  1999,19(2):374 [Abstract(1441)]  [View PDF]
  
Spectral Methods for Two Dimensional Incompressible Flow
  Guo Benyu and Ma Heping
  1999,19(2):375-390 [Abstract(2055)]  [View PDF]
  
On the Existence of Positive Solutions of Elliptic Equations with Supercritical Growth
  Zhao Peihao and Wang Dong
  1999,19(2):391-400 [Abstract(1249)]  [View PDF]
  
Periodic Solutions for a Class of Higher Dimensional Delay Differential Equations
  Cao Jinde and Li Qiong
  1999,19(2):401-408 [Abstract(1090)]  [View PDF]
  
Existence, Uniqueness and Asymptotic Stability of Almost Periodic Solution of an Almost Periodic Equation in Phase Locked Technology
  Jin Jun
  1999,19(2):409-417 [Abstract(1252)]  [View PDF]
  
Remark on “Neumann Boundary Value Problem in the Quaternion Calculus”
  Yang Piwen
  1999,19(2):418-420 [Abstract(1022)]  [View PDF]
  
Existence of Classical Solution for Feedback Control System of Elastic Beam Vibration with Point Observation
  Li Xuezhi,Geni·Gupur and Zhu Guangtian
  1999,19(2):421-427 [Abstract(1252)]  [View PDF]
  
The Lindel?f Property of Countable Products of W-Like Spaces
  Peng Liangxue
  1999,19(2):428-430 [Abstract(1080)]  [View PDF]
  
Real 2 Harmonic Hypersurfaces in a Complex Projective Space
  Sun Hongan and Zhong Dingxing
  1999,19(2):431-436 [Abstract(1172)]  [View PDF]
  
On the Finite Determinacy of Smooth Map germs under Some Subgroups of A and K
  Xiong Jianfei
  1999,19(2):437-444 [Abstract(1177)]  [View PDF]
  
The Inverse Chains of Riordan Group with Application to Combinatorial Sums
  Ma Xinrong
  1999,19(2):445-451 [Abstract(1084)]  [View PDF]
  
关于LIH KO-WEI猜想的证明
  李大超
  1999,19(2):452 [Abstract(944)]  [View PDF]
  
Coactions of Hopf Algebras
  Hao Rongxia and Chen Jianai
  1999,19(2):453-457 [Abstract(1176)]  [View PDF]
  
Doubly Geometric Mean Diagonally Dominant Matrices with Nonzero Elements Chain
  Li Yaotang and You Zhaoyong
  1999,19(2):458-462 [Abstract(1519)]  [View PDF]
  
A Local Property of Special Semimartingales
  Ren Yaofeng and Liang Hanying
  1999,19(2):463-466 [Abstract(1104)]  [View PDF]
  
Existence and Uniqueness of Algebraic Hermite Padé Approximation in the Nonnormal Case
  Qian Zeping and Zhu Gongqin
  1999,19(2):467-470 [Abstract(1279)]  [View PDF]
  
Remarks on the Iterative Process with Errors of Nonlinear Equations Involving m-Accretive Operators
  Zhou Haiyun and Luo Shuxin
  1999,19(2):471-474 [Abstract(1553)]  [View PDF]